MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 48; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 48; ACETABULAR CUP
Model Number 01.26.45.0048
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 october 2020.Lot 1902306: 200 items manufactured and released on 21-jun-2019.Expiration date: 2024-06-10.No anomalies found related to the problem.To date, 190 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director early loosening of the acetabular cup in cementless primary tha on a young woman.The only available image shows the cup already mobilized, so no comment can be offered as to the initial position of the cup.An early loosening can be due to insufficient primary stability achieved at the time of primary operation, perhaps followed by excessive stress during rehabilitation.No sign of a defective implant is discernible from the information available.
 
Event or Problem Description
Tilting of the acetabular cup noted 3 months after the primary operation by a control x-ray.The surgeon offered the patient another operation to reposition the cup in february, but the patient refused because she had no pain.The pain started 2 months ago and she finally accepted the revision surgery.Cup, liner and head have been successfully revised 1 year after primary surgery.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 48
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10776898
Report Number3005180920-2020-00775
Device Sequence Number3657199
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.0048
Device Lot Number1902306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight57